Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggest treatment for red spots on penis tip

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2009
Answered : 1714 Questions
Question
my husband has again got red spots on his penile tip.he got these with itching in XXXXXXX as well with white substance..we applied candid cream. we recently had unprotected sex last 2days and now he has red spots with itching.what should we do.
Posted Sun, 31 Aug 2014 in Sexual Health
 
 
Answered by Dr. Vishal Garala 7 hours later
Brief Answer:
hi, penile red spot need to differentiate.

Detailed Answer:
Hi XXXX

I admire you for positive outlook.
Very glad to see you.

Penile red spot with white substance can be anything like fungal or bactreial infection or auto immune pathology like lichen planus.


Is it any discharge from it??


Candid in only work in fungal infection and usually require for longer period of times.

To differentiate lesion it is must to go for examination.

Consult skin specialist becuase after proper examination of that spot , we will reach to diagnosis.

if lession is increasing in size, presance of dishrage, recurrent than require consultation.

it would difficult for any doctor to give treatment whithout examine lesion.

but it is curable and improve within short period of time after proper diagnosis.

so my advice to go for skin consultation.
If still you have query than feel free to ask.

Always here to help you.

Thank you.


Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for red spots on penis tip 6 hours later
surprisingly today morning i am also feeling burning sensation and mild itching outsude labia minora and around labia majora.i also found my urine bit hazy and not transparent.
 
 
Answered by Dr. Vishal Garala 6 hours later
Brief Answer:
Hii XXXX , it might indicate infection.

Detailed Answer:
Hi dear

Very glad to see you again.

I guess there are two posibilities.


One you might get infection thats the reason you experienced itching aroung labia minora.
Is it any disharge from vagina???

If yes than it indicates infection.

2nd you have mentioned about hazy urine.
So there is chance of urinary tract infection. So I would like to do urine test. If test indicate infection than need to consult doctor. I would prefer short course of antibiotic to both the partners. But after proper evaluation and after detail report.


So please consult a doctor if your symptoms persist.


Feel free to ask.

Get well soon.

Take care.

Thanks for using health care magic.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for red spots on penis tip 28 minutes later
havent noticed any major discharge...i usually get white discharge before periods.i wil get urine test done.whom should i consult..a normal physician?my husband is goimg to dermatologist..should i go to same or general physician
 
 
Answered by Dr. Vishal Garala 3 hours later
Brief Answer:
Hi , good to see you again.

Detailed Answer:
Hii


It is good that you dont have a disharge.

Just clean that area with hot water.

Please go for urine test and if required than consult general physician.


Your husband require treatment from dermatologist.

Still have query than feel free to ask.

Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor